# SDR CA130812002

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,571 hours
- Engine: Pwa PT6A67
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AA1E6
- Condition: Ruptured
- Location: Nlg Rt
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FRONT RT TIRE BLEW OUT UPON LANDING.
